# SDR DALA14009455648

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION ON SEAT TRACK AT BS 680, RBL 22.  REMOVED CORROSION IAW SRM 51-10-02 & SRM 51-20-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FABRICATED NEW SEAT TRACK IAW SRM 53-30-52, FIG 1 & DWG 143N5120 AND INSTALLED IAW SRM 51-40-02 & 53-00-52.
